# SDR SWAA2020111630479

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 73,384 hours, 42,937 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE FRONT RIGHT (F/O SIDE) IS LOOSE.  FWD SERVICE DOOR ESCAPE SLIDE INSTALLED CORRECTLY, PER AMM 25-66-01.  A/C OK FOR SERVICE STS LINE MX Q6TR841X.
